# SDR RAIA00706023

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 17,855 hours, 16,337 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 5459 - MEM - ABORTED TAKEOFF PRIOR TO 80 KIAS.  BRAKE INBOARD INOPERATIVE EICAS MESSAGE.  MAINTENANCE PERFORMED BRAKE SYSTEM, OPS CHECK.  CHECKS GOOD AT THIS TIME.
